# SDR P5CA9800377

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON UPPER SURFACE PANEL IN RIGHT WING GEAR WHEEL WELL AT BS 1350, RBL 15 TO 90.  REMOVED CORROSION AND TREATED PER BAC SRM 51-10-01 AND 51-10-02.
